# SDR 96ZZZX4748

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1858G
- Make and model: Beech 58P
- Aircraft serial: TJ383
- System (JASC): 8011 · Engine Starter
- Part: Clutch Spring
- Part number: 539800
- Condition: Dislocated
- Location: Starter Adapter
- Component: 642087A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING, RIGHT ENGINE NOT TURNING OVER WHEN STARTER SWITCH ENGAGED.  FOUND WHEN STARTER SWITCH ENGAGED, STARTER MOTOR WOULD RUN, BUT ENGINE WOULD NOT TURN OVER.  REMOVED STARTER ADAPTER AND FOUND CLUTCH SPRING HAD WORKED OUT OF ITS HOUSING AND RUBBING STARTER SHAFT GEAR ASSY.  APPEARS THIS HAS BEEN GOING ON FOR SOME TIME.  GEAR ON STARTER SHAFT GEAR ASSY HAS BEEN HOT.  DISCOLORED THE GEAR.  STARTER ADAPTER HAD BEEN OVERHAULED BY AN FAA CERTIFIED REPAIR STATION.
